Search Results

You are looking at 1 - 10 of 22 items for :

  • discrete-time queueing theory x
Clear All
Open access

Ivan Atencia

References Alfa, A. (2010). Queueing Theory for Telecommunications 1: Discrete Time Modelling of a Single Node System, Springer, New York, NY. Artalejo, J. (2000). G-networks: A versatile approach for work removal in queueing networks, European Journal of Operational Research 126(2): 233-249. Atencia, I. (2014). A discrete-time system with service control and repairs, International Journal of Applied Mathematics and Computer Science 24(3): 471-484, DOI: 10.2478/amcs-2014-0035. Atencia, I. (2015

Open access

Ivan Atencia

(11): 1057-1075. Krishnamoorthy, A., Pramod, P. and Deepak, T. (2009). On a queue with interruptions and repeat or resumption of service, Nonlinear Analysis: Theory, Methods & Applications 71(12): 1673-1683. Kulkarni, V. and Choi, B. (1990). Retrial queues with server subject to breakdowns and repairs, Queueing Systems 7(2): 191-208. Meisling, T. (1958). Discrete time queueing theory, Operations Research 6(1): 96-105. Morozov, E., Fiems, D. and Bruneel, H. (2011). Stability analysis of multiserver discrete-time

Open access

Dieter Fiems and Stijn De Vuyst

Reliability 37(2): 315-321. Tang, Y., Yun, X. and Huang, S. (2008). Discrete-time GeoX/G/1 queue with unreliable server and multiple adaptive delayed vacations, Journal of Computational and Applied Mathematics 220(1-2): 439-455. Thiruvengadam, K. (1963). Queuing with breakdowns, Operations Research 11(1): 62-71. Tian, N. and Zhang, Z. (2006). Vacation Queueing Models. Theory and Applications, Springer, New York, NY. Walraevens, J., Fiems, D. and Bruneel, H. (2006). The discrete-time preemptive repeat identical

Open access

Tao Jiang, Sherif I. Ammar, Baoxian Chang and Liwei Liu

References Artalejo, J.R. and G´omez-Corral, A. (1998). Analysis of a stochastic clearing system with repeated attempts, Stochastic Models 14(3): 623-645. Atencia, I. (2014). A discrete-time system with service control and repairs, International Journal of Applied Mathematics and Computer Science 24(3): 471-484, DOI: 10.2478/amcs-2014-0035. Atencia, I. (2016). A discrete-time queueing system with changes in the vacation times, International Journal of Applied Mathematics and Computer Science 26(2): 379-390, DOI

Open access

Alexander Dudin, Moon Ho Lee and Sergey Dudin

References Akyildiz, I., Su, W., Sankarasubramaniam, Y. and Cayirci, E. (2002). Wireless sensor networks: A survey, Computer Networks 38(4): 393-422. Atencia, I. (2014). A discrete-time system with service control and repairs, International Journal of Applied Mathematics and Computer Science 24(3): 471-484, DOI: 10.2478/amcs-2014-0035. Doshi, B. (1986). Queueing systems with vacations-a survey, Queueing Systems 1(1): 29-66. Dudin, A. and Klimenok, V. (1996). Queueing systems with passive servers

Open access

Alenka Brezavšček and Alenka Baggia

), Queueing Theory for Telecommunications: Discrete Time Modelling of a Single Node System, Springer, New York. 4. Avramidis, A. N., Chan, W., Gendreau, M., L'Ecuyer, P. and Piscane, O. (2010), „Optimizing daily agent scheduling in a multiskill call center. European Journal of Operational Research“, Vol. 200 No. 3, pp. 822-832. 5. Brezavšček, A. and Baggia, A. (2013), "Stochastic queuing models: a useful tool for a call centre performance optimization", in Zadnik Stirn, L., Žerovnik, J., Povh, J., Drobne, S. and Lisec, A. (Eds.) The 12th

Open access

Arianna Brugno, Ciro D’Apice, Alexander Dudin and Rosanna Manzo

References Atencia, I. (2014). A discrete-time system with service control and repairs, International Journal of Applied Mathematics and Computer Science 24 (3): 471–484, DOI: 10.2478/amcs-2014-0035. Bailey, N. (1954). On queueing processes with bulk service, Journal of the Royal Statistical Society B 16 (1): 80–87. Banerjee, A., Gupta, U. and Chakravarthy, S. (2015). Analysis of afinite-buffer bulk-service queue under Markovian arrival process with batch

Open access

Janghyun Baek, Olga Dudina and Chesoong Kim

-579. Klimenok, V. and Dudin, A. (2006). Multi-dimensional asymptotically quasi-Toeplitz Markov chains and their application in queueing theory, Queueing Systems 54(4): 245-259. Krishnamoorthy, A., Benny, B. and Shajin, D. (2016a). A revisit to queueing-inventory system with reservation, cancellation and common life time, OPSEARCH 54(2): 336-350, DOI: 10.1007/s12597-016-0278-1. Krishnamoorthy, A., Shajin, D. and Lakshmy, B. (2016b). On a queueing-inventory with reservation, cancellation, common life time and retrial, Annals of Operations

Open access

Ilya Shegelman, Pavel Budnik and Evsey Morozov

References Ahiska, S. S., Kurtul, E., 2014: Modeling and analysis of a product substitution strategy for a stochastic manufacturing/remanufacturing system. Computers & Industrial Engineering, 72:1–11. Atencia, I., Pechinkin, A. V., 2013: A discrete-time queueing system with optional LCFS discipline. Annals of Operations Research, 202:3–17. Atencia, I., 2014: A discrete-time system with service control and repairs. International Journal of Applied Mathematics and Computer Science, 24:471–484. Atencia, I., Fortes, I., Pechinkin, A., Sanchez

Open access

Andrzej Bartoszewicz and Piotr Leśniewski

References 1. Bandyopadhyay, B., S. Janardhanan. Discrete-Time Sliding Mode Control: A Multirate Output Feedback Approach. - Berlin, Heidelberg, Springer-Verlag, 2006. 2. Bartoszewicz, A. Nonlinear Flow Control Strategies for Connection-Oriented Communication Networks. - In: IEE Proceedings on Control Theory and Applications, Vol. 153, 2006, 21-28. 3. Bartoszewicz, A., J. Żuk. Discrete Time Sliding Mode Flow Controller for Multi-Source Single-Bottleneck Connection-Oriented Communication Networks